Open Access
Translator Disclaimer
April, 1975 On Conditional Medians
R. J. Tomkins
Ann. Probab. 3(2): 375-379 (April, 1975). DOI: 10.1214/aop/1176996411

Abstract

This article examines the properties of conditional medians, especially vis-a-vis those of conditional expectations.

Citation

Download Citation

R. J. Tomkins. "On Conditional Medians." Ann. Probab. 3 (2) 375 - 379, April, 1975. https://doi.org/10.1214/aop/1176996411

Information

Published: April, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0307.60002
MathSciNet: MR385947
Digital Object Identifier: 10.1214/aop/1176996411

Subjects:
Primary: 60A05
Secondary: 60E05 , 60F99

Keywords: Conditional median , Jensen's inequality

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.3 • No. 2 • April, 1975
Back to Top